# SDR FDEA200910303737

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418-440 RBL 45 SEAT TRACK GOUGED.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02. OLD SEAT TRACK WAS FOUND OUT OF LIMITS DUE TO GOUGE BEING MORE THAN 20% OF MATERIAL THICKNESS.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-02. TREATED AND PRIMED NEW SEST TRACK IAW SRM 51-20-01.THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
